Hyperbolic distribution problems and half-integral weight Maass forms W Duke Inventiones mathematicae 92 (1), 73-90, 1988 | 501 | 1988 |
Bounds for automorphicL-functions W Duke, J Friedlander, H Iwaniec Inventiones mathematicae 112 (1), 1-8, 1993 | 391* | 1993 |
Density of integer points on affine homogeneous varieties W Duke, Z Rudnick, P Sarnak | 351 | 1993 |
The subconvexity problem for Artin L–functions W Duke, JB Friedlander, H Iwaniec Inventiones mathematicae 149, 489-577, 2002 | 218 | 2002 |
Representation of integers by positive ternary quadratic forms and equidistribution of lattice points on ellipsoids W Duke, R Schulze-Pillot Inventiones mathematicae 99 (1), 49-57, 1990 | 218 | 1990 |
Equidistribution of roots of a quadratic congruence to prime moduli W Duke, JB Friedlander, H Iwaniec Annals of Mathematics 141 (2), 423-441, 1995 | 158 | 1995 |
On the zeros and coefficients of certain weakly holomorphic modular forms W Duke, P Jenkins Pure Appl. Math. Q 4 (4), 1327-1340, 2008 | 145 | 2008 |
Cycle integrals of the j-function and mock modular forms W Duke, Ö Imamoḡlu, Á Tóth Annals of mathematics, 947-981, 2011 | 140 | 2011 |
A problem of Linnik for elliptic curves and mean-value estimates for automorphic representations W Duke, E Kowalski Inventiones mathematicae 139, 1-39, 2000 | 130 | 2000 |
A quadratic divisor problem W Duke, JB Friedlander, H Iwaniec Inventiones mathematicae 115 (1), 209-217, 1994 | 130 | 1994 |
The critical order of vanishing of automorphicL-functions with large level W Duke Inventiones mathematicae 119 (1), 165-174, 1995 | 108 | 1995 |
Continued fractions and modular functions W Duke Bulletin of the American Mathematical Society 42 (2), 137-162, 2005 | 99 | 2005 |
Elliptic curves with no exceptional primes W Duke Comptes rendus de l'Académie des sciences. Série 1, Mathématique 325 (8 …, 1997 | 99 | 1997 |
The distribution of the eigenvalues of Hecke operators JB Conrey, W Duke, DW Farmer arXiv preprint math/9609214, 1996 | 97 | 1996 |
Bilinear forms with Kloosterman fractions W Duke, J Friedlander, H Iwaniec Inventiones mathematicae 128, 23-43, 1997 | 91 | 1997 |
Some old problems and new results about quadratic forms W Duke Notices AMS 44 (2), 190-196, 1997 | 70 | 1997 |
The dimension of the space of cusp forms of weight one W Duke arXiv preprint math/9411212, 1994 | 61 | 1994 |
Deficiency and abelianized deficiency of some virtually free groups MR Bridson, M Tweedale Mathematical Proceedings of the Cambridge Philosophical Society 143 (2), 257-264, 2007 | 60* | 2007 |
Integral traces of singular values of weak Maass forms W Duke, P Jenkins Algebra & Number Theory 2 (5), 573-593, 2008 | 56 | 2008 |
Modular functions and the uniform distribution of CM points W Duke Mathematische Annalen 334 (2), 241-252, 2006 | 56 | 2006 |